# SDR HEEA061727

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 6035571
- Condition: Failed
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY WILL ONLY POWER ONE STROBE LIGHT.   AIRCRAFT HAS TWO LIGHTS.  ONE CONNECTOR IS DEAD.  FLASH RATE IS VERY SLOW.
